# SDR SCNA20230605174

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 29,491 hours, 9,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR PLASTIC GUIDE FOR GIRT BAR BROKEN.   REPLACED 2R DOOR GUIDE FOR GIRT BAR IAW AMM 25-66-00.
